# SDR DALA2024073076351

- Difficulty date: August 1, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N117DX
- Make and model: Airbus A321-211
- Aircraft serial: 10133
- Aircraft time: 11,395 hours, 5,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1017, FOUND ON SERVICE CHECK - SEVERAL AFT EMERGENCY LIGHTS INOP.   REPLACED EMERGENCY POWER SUPPLY UNIT 13WL. (LP 6076840)
